An improved lower bound for Folkman's theorem

Research output: Contribution to journalArticle

Authors

  • Jozsef Balogh
  • Sean Eberhard
  • Bhargav Narayanan
  • Andrew Treglown
  • Adam Zsolt Wagner

Colleges, School and Institutes

External organisations

  • University of Illinois
  • University of Cambridge
  • University of Illinois at Urbana-Champaign

Details

Original languageEnglish
Pages (from-to)745-747
JournalBulletin of the London Mathematical Society
Volume49
Issue number4
Early online date15 Jun 2017
Publication statusPublished - Aug 2017